# SDR AU000128

- Difficulty date: March 8, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Belt
- Part number: A1902
- Condition: Faulty
- Location: Engine/Transmiss
- Part time: 214 cycles
- Component: Engine/Transmiss
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION DRIVE BELTS FAILED.  LIMITED INFORMATION PROVIDED.
